# SDR SWIA2024061900406

- Difficulty date: April 6, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR PANEL 832DR HAS CORROSION AROUND FASTENER HOLES. (MX-TRANS #28049752)     (C-CHECK RO 6/17/2024)   ORIGINAL MATERIAL THICKNESS 0.05" AS PER CRJ700 SRM 52-11-32-001-001-A01. DAMAGES MUST BE AT MINIMUM 1.5 D FROM ANY FASTENER, OUT OF LIMITS AS PER CRJ700 SRM 52-11-32-101-001-A01. RECEIVED LOCATED AND DRILLED NEW ACCESS PANEL 832DR. REF CRJ-700 SRM 51-40-11-001-001-A01.
